MAUDE Adverse Event Report: MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 4210664
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: cervical spondylosis, 5, 6, and 7 discs protruding from the neck procedure: anterior cervical decompression bone graft fusion and internal fixation level implanted: 2 (prosthesis) it was reported that, intra-op, the nitinol locking ring on the prosthesis was broken.The product came in contact with the patient.Fragment remained in the patient.The patient has not undergone revision surgery.No patient symptoms or complication were reported as result of this event.
 
Additional Manufacturer Narrative
Additional information: x-ray image review result: post of x-rays for c5-6, c6-7 acdf show no obvious hardware failure.Implant date is (b)(6) 2018.There may be a discontinuity in one of the views on an ap x-ray.Fusion looks to be present.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEEK PREVAIL CERVICAL INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key8455033
Report Number1030489-2019-00326
Device Sequence Number345158
Product Code ODP
UDI-Device Identifier00613994502094
UDI-Public00613994502094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Catalogue Number4210664
Device Lot Number95DJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR